Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Foreskin hard, less flexible, pain while pulling back, penis head not coming out. Medication?

Hi, I am Amitabh Rastogi from India . I have problem with my Penis my Foreskin is hard and less flexible and have pain while i try to pull it back . even my penis head is not coming out. please suggest me oral medicines as well as ointments which are available in india, to cure it soon. my email is YYYY@YYYY .
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
hi amitabh,
probably you have phimosis as your penis head not coming out.
it may due to many reasons like infection of the foreskin or glans /from childhood etc.
depending upon the causes and how long it is present there the treatment will deffer.
you can try to pull it back daily after giving some lubricating ointment/gel.
usualy it is corrected by surgery.
its an easy and safe method.
so please consult a surgeon.
after examination of that part he will guide you properly.
good luck.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor